# SDR DL73K000595

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 46,636 hours, 38,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2452 MCO-EWR, HAD ELECTRICAL ODOR AROUND THE FWD F/A JUMPSEAT.  CREW DIVERTED TO RIC.  TROUBLESHOOTING WITH CONTRACT MTC AND NOTHING FOUND.  SENT MECH FROM CVG DUE TO ATL FLT DELAYED DUE TO MECHANICAL.  DAL MECH ALSO FOUND NOTHING WRONG WITH ACFT.
